Editor / Referee
I am editor of the New York Journal of Mathematics, an academic electronic open access journal and of L'Enseignement mathématique, an academic journal which is open access after five years.
Since 2016, I no longer publish articles or do referee reports for non-academic journals (hence I do not consider Elsevier/Springer/Birkäuser/... journals at all) and try to privilege open access journals, in the good sense (open access= free for authors and for readers).
Birational self-maps of threefolds of (un)-bounded genus or gonality (with I. Cheltsov, A. Duncan and Y. Prokhorov).
Amer. J. Math. 144 (2022), no. 2, 575-597. [PDF]
Quotients of higher dimensional Cremona groups (with S. Lamy and S. Zimmermann).
Acta Math. 226 (2021), no. 2, 211-318. [open access]
Exceptional isomorphisms between complements of affine plane curves (with J.-P. Furter and M. Hemmig).
Duke Math. J. 168 (2019), no. 12, 2235-2297.
Topological simplicity of the Cremona groups (with S. Zimmermann).
Amer. J. Math. 140 (2018), no. 5, 1297-1309.
Dynamical degrees of birational transformations of projective surfaces (with S. Cantat).
J. Amer. Math. Soc. 29 (2016), no. 2, 415-471.
Topologies and structures of the Cremona groups (with J.-P. Furter).
Ann. of Math. 178 (2013), no. 3, 1173-1198.
Groupes de Cremona, connexité et simplicité.
Ann. Sci. Éc. Norm. Supér. 43 (2010), no. 2, 357-364.